File Download
  Links for fulltext
     (May Require Subscription)
  • Find via Find It@HKUL
Supplementary

Article: A Product Formula for Minimal Polynomials and Degree Bounds for Inverses of Polynomial Automorphisms

TitleA Product Formula for Minimal Polynomials and Degree Bounds for Inverses of Polynomial Automorphisms
Authors
KeywordsMathematics
Issue Date1995
PublisherAmerican Mathematical Society.
Citation
American Mathematical Society Proceedings, 1995, v. 123 n. 2, p. 343-349 How to Cite?
AbstractABSTRACT. By means of Galois theory, we give a product formula for the minimal polynomial G of {fo, fi , ... ,fn) c K[xl , ... ,xn] which contains n algebraically independent elements, where K is a field of characteristic zero. As an application of the product formula, we give a simple proof of Gabber's degree bound inequality for the inverse of a polynomial automorphism.
Persistent Identifierhttp://hdl.handle.net/10722/44912
ISSN
2015 Impact Factor: 0.7
2015 SCImago Journal Rankings: 1.082

 

DC FieldValueLanguage
dc.contributor.authorYu, JTen_HK
dc.date.accessioned2007-10-30T06:13:15Z-
dc.date.available2007-10-30T06:13:15Z-
dc.date.issued1995en_HK
dc.identifier.citationAmerican Mathematical Society Proceedings, 1995, v. 123 n. 2, p. 343-349en_HK
dc.identifier.issn0002-9939en_HK
dc.identifier.urihttp://hdl.handle.net/10722/44912-
dc.description.abstractABSTRACT. By means of Galois theory, we give a product formula for the minimal polynomial G of {fo, fi , ... ,fn) c K[xl , ... ,xn] which contains n algebraically independent elements, where K is a field of characteristic zero. As an application of the product formula, we give a simple proof of Gabber's degree bound inequality for the inverse of a polynomial automorphism.en_HK
dc.format.extent172222 bytes-
dc.format.extent3333 bytes-
dc.format.mimetypeapplication/pdf-
dc.format.mimetypetext/plain-
dc.languageengen_HK
dc.publisherAmerican Mathematical Society.en_HK
dc.rightsFirst published in American Mathematical Society Proceedings, 1995, v. 123 n. 2, p. 343-349, published by the American Mathematical Society,en_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.subjectMathematicsen_HK
dc.titleA Product Formula for Minimal Polynomials and Degree Bounds for Inverses of Polynomial Automorphismsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0002-9939&volume=123&issue=2&spage=343&epage=349&date=1995&atitle=A+Product+Formula+for+Minimal+Polynomials+and+Degree+Bounds+for+Inverses+of+Polynomial+Automorphismsen_HK
dc.description.naturepublished_or_final_versionen_HK
dc.identifier.hkuros36750-
dc.identifier.hkuros20732-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats